MAUDE Adverse Event Report: CAREFUSION EXTENSION SET; SET,EXTENSION,INTRAVASCULAR

CAREFUSION EXTENSION SET; SET,EXTENSION,INTRAVASCULAR
Model Number 20029E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.
 
Event or Problem Description
The customer reported a filter leaked.A label received with the set stated the product was to be changed wednesday (b)(6) at 1700.No additional information was provided.
 
Additional Manufacturer Narrative
The customer¿s report of a filter leak was confirmed.No anomalies were observed with set during initial visual inspection.Functional testing showed leaking from the vent of the 0.2 micron filter.The root cause of the leak could not be definitively determined.
 
Event or Problem Description
It was reported that the filter leaked.A label received with the set stated the product was to be changed (b)(6) at 1700.Although requested, no additional information was provided.

Brand Name
EXTENSION SET
Common Device Name
SET,EXTENSION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8323050
Report Number9616066-2019-00240
Device Sequence Number14042730
Product Code FPA
UDI-Device Identifier10885403234866
UDI-Public10885403234866
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20029E
Device Catalogue Number20029E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/08/2019
Supplement Report FDA Received Date05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2426-0007:TD UNKNOWN.